# SDR SWAA2022111069498

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 49,059 hours, 28,575 cycles
- System (JASC): 5241 · Galley Doors
- Part: Girt Bar
- Condition: Low
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT GALLEY SERVICE DOOR GIRT LOW / [01] REPACKED AFT GALLEY SERVICE DOOR GIRT BAR AS REQUIRED REF AMM 25-66-01-200-801.;[02] REPACKED AFT GALLEY SERVICE DOOR GIRT BAR AS REQUIRED REF MT 725-61-06.
